# SDR UPS01435677

- Difficulty date: April 23, 2001
- Submitted: April 25, 2001
- Operation: Air carrier
- Aircraft: N680UP
- Make and model: Boeing 747-SR-46
- Aircraft serial: 20923
- Aircraft time: 60,103 hours, 32,223 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Door Frame
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C3 M/D - R2 DOOR FWD CUTOUT REVEAL FOUND CRACKED.     NR 2 RT DOOR LWR REVEAL AND FRAME INNER CHORD STRAP REPAIRED AS PER SRM 53-10-04 FIG 84.
